| Model Number |
694765 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Erythema (1840); Unspecified Infection (1930); Pain (1994); Discomfort (2330); Impaired Healing (2378)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a pocket infection and healing issues that presented with discomfort, erosion, pain, and redness.The cardiac resynchronization therapy defibrillator (crt-d) system was explanted and a leadless implantable pulse generator (ipg) was implanted.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Concomitant medical products : 419588 lead implant date (b)(6) 2013, 5076-52 lead implant date (b)(6) 2011 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h6 (eval code method: fdm/annex b; eval code result: fdr/annex c; eval code conclusion: fdc/annex d).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.